Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

Have you read all your information on the sleeping medication your taking?<br />
Go to you doctor and tell all that you have said here.

Best Answer

Sounds like anxiety. There;s a medication called metaclopramide that could possibly help... It's an anti-nausea med that not many docs know about.

Best Answer

You need to get some tests done.

Best Answer

I would not play with this condition... seems like a GI infection<br />
go see a doctor

Best Answer

Have your Gall Bladder checked out.

Best Answer

Dear god, go to the DR. leave no detail out. Please be well. Tell me what you find out, I need closure.

Best Answer

Well if there's no chance you are pregnant, then it could be a bug or something else your body is trying to flush out of your system. How long has this been going on? Any recent changes in your diet or lifestyle?

Best Answer

Sounds hormonal to me. Could be something like sinus drainage or even night sweats due to stress. <br />
I recommend seeing a doctor and having some tests run.

Best Answer

Thanks for replying! Ya I think it's hormonal cause some of my symptoms started after I got this implanon birth control that they stick in ur arm, but some symptoms i've had for awhile. She actually added a oral birth control to the implant to regulate my mood and stuff but its not working and I still feel like crap

Best Answer

Unfortunately, birth control often works because it fools your body into thinking you're pregnant...so I suppose that includes giving you morning sickness. Part of that can also be acid reflux, which I found can actually be encouraged once you've started being nauseous regularly. So one thing leads to another; it's very difficult to get things just right with those dang hormones. I hope you can get it leveled out.

Best Answer

Related Questions